Journal of Symbolic Logic 44 (1):15 - 28 (1979)
  Copy   BIBTEX


The language $L_A(\Finv)$ is formed by adding the quantifier $\Finv x$ , "few x", to the infinitary logic L A on an admissible set A. A complete axiomatization is obtained for models whose universe is the set of ordinals of A and where $\Finv x$ is interpreted as there exist A-finitely many x. For well-behaved A, every consistent sentence has a model with an A-recursive diagram. A principal tool is forcing for $L_A(\Finv)$



    Upload a copy of this work     Papers currently archived: 89,446

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

HC of an admissible set.Sy D. Friedman - 1979 - Journal of Symbolic Logic 44 (1):95-102.
Power-like models of set theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
On the complexity of models of arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
A Covering Lemma for HOD of K (ℝ).Daniel W. Cunningham - 2010 - Notre Dame Journal of Formal Logic 51 (4):427-442.
Boolean universes above Boolean models.Friedrich Wehrung - 1993 - Journal of Symbolic Logic 58 (4):1219-1250.


Added to PP

73 (#202,213)

6 months
1 (#1,008,020)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Computable categoricity for pseudo-exponential fields of size ℵ 1.Jesse Johnson - 2014 - Annals of Pure and Applied Logic 165 (7-8):1301-1317.

Add more citations

References found in this work

No references found.

Add more references